# SDR CALA2023022000477

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 407361
- Condition: Corroded
- Location: Door 1r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R.H. FWD. ENTRY DOOR R-1 CUTOUT FR.16-20 STGR 22-23 HAS CORROSIO N AT MULTIPLE LOCATIONS (A3NB-53-3-6298) GENERATED AT HAECO LCQ BY V921658 PER NR 9292736(40736) REPAIRED RH AND FWD ENTRY DOOR CUT OUT FR16-20, STRG 22-23 IAW A AND METLANDS TBD PERFORMED BY V061616 INSP V921658 PERFORMED BY V061616 INSV V921658 320 SRM 53-11-14-2P3-005 SRM 51-74-00-001 SRM 51-72-12-911-002- SRM 51-42-11/001. THIS SRM REFERS TO SRI 53-11-14-205-001 THUS R EINSPECT AT 60000 FC/ FH NOT RELEVANT. SUBSEQUANT INSPECTION
